Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 4 (1950), 101-103
DOI: https://doi.org/10.1090/S0025-5718-50-99472-5
Corrigendum: Math. Comp. 4 (1950), 246.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, Treatise on the Theory of Bessel Functions, Cambridge, 1922, second ed. 1944 [MTAC, v. 2, p. 49-51.]


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99472-5
Article copyright: © Copyright 1950 American Mathematical Society